# SDR CA151208009

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Aircraft time: 943 hours
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 2810 · Fuel Storage
- Part: Header Tank
- Part number: 9014T032
- Condition: Corroded
- Location: Fuel Sys
- Part time: 943 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FUEL SYS HEADER TANK BOTTOM WAS DESIGNED SO ALL CONTAMINANTS WOULD DRAIN TO THE LOWEST POINT OF THE TANK WHERE THERE IS A DRAIN POINT.  DURING MFG THE WELDING OF THE TANK BOTTOM CAUSED THE MATERIAL TO WARP CAUSING POCKETS TO FORM WERE CONTAMINANTS COULD COLLECT AND NOT DRAIN FROM THE TANK .  CONTAMINANTS, WATER FORMED IN THE VOIDS OR POCKETS AND CORRODED THE TANK TO A POINT OF FAILURE.
